# SDR CALA2023102703202

- Difficulty date: October 4, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757324
- Aircraft serial: 32588
- Aircraft time: 67,754 hours, 20,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3820122
- Condition: Corroded
- Location: Sta1450, Str29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE AND DISTRESSED FASTENERS AT @ FUSELAGE STATION1450 ON STR. 29R PICTURES ADDED THE STRINGER DOUBLER SIDES, BUT RIVETS HAVE NOT BEEN COMPLEATLY REMOVED YET. PER AVO 11248. REMOVED RIVETS 9 EACH WHICH ATTACH SKIN TO STR 29 REMOVED REMAINING RIVETS IN STR 29R, REMOVED SPLICE, CORROSION R. STRINGER HAS A PRODUCTION SPLICE AT THE LOCATION OF BULGE. RE PRESENT ON SPLICE. CUT 1" OF AFT SECTION OF STRINGER, EXPOSED MOVED STR 29R DOUBLER RIVETS IN THE TOP IF THE SPLICE 16 EA. STA SKIN AND FOUND NO CORROSION TO SKIN. REMAINING STRINGER STILL RTED DRILLING OF THE RIVET TAILS FOR THE 16 RIVETS LOCATED IN HAS EXFOLIATED CORROSION ON OTBD VERTICAL LEG. PICTURES ADDED ADD EMP:U385297 TRIMMED 1 ADDITIONAL INCH OF STR 29R AFT TO REMOVE ALL CORRODED AREAS OF STRINGER. ALL WORK ASSOCIATED TO AVO11248 HAS BEEN ACCOMPLISHED. PRIMMED ALL INTERIOR EXPOSED AREAS. ACCOMPLISHED FOLLOWING STEPS IN AVO11248 REV D. ACP. HFEC IAW AVO11248 REV. D STEP 6 & 757 NTM PART 6 51-00-19, ACP. UT INSPECTION IAW AVO11248 REV. D STEP 7, & 757 NTM PART 4 #2,4,5,8,9,10,11. INTERNALLY AND EXTERNALLY. NO DEFECTS NOTED. 51-00-10 PROCEDURE 1.PROVIDED 1/4" GRID MAPOUT OF AREA PER FIG. 2-5 TO ENGINEERING. ACP. HFEC OF COUNTERSINKS OF EXISTING HOLES IAW AVO11248 REV.D AVO11248 REV. D STEPS 3 AND 13 HAVE BEEN COMPLIED WITH ON LOG STEP 12, AND 757 NTM PART 6 53-30-03. NO DEFECTS NOTED. PAGE 5949976 . FLAGGED FOR MAJOR REPAIR OF PSE COMPLETED INSTALLATION OF REPAIR STRINGER SPLICE PER AVO 11
